# SDR SIMA20150429003

- Difficulty date: April 29, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 38,399 hours, 34,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 HAS A CRACK IN IT BETWEEN STRINGERS 14L & 15L.  COMPLIED WITH PERMANENT REPAIR IAW ERS-EM-53MR-1271.
